# SDR ASAA2019012427912

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 46,287 hours, 13,880 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FAN LUBE ALL NR 2 ENGINE FAN BLADE SHIMS HAVE WEAR. GROUNDED - YES. REPLACED ALL NR 2 ENGINE SHIMS PER T/C 78472010.
